# SDR SIMA20140211007

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 8,371 hours, 5,176 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SLATS FAIL ON APPROACH.  PERFORMED EXTENSION & RETRACTION OF SLATS IAW AMM REF 27-50-00.  OPERATIONS CHECKED GOOD.  COULD NOT DUPLICATE MSG.  CHECKED 20 DAY HISTORY & DIDN’T FIND REPEATING OCCURRENCES.
